MAUDE Adverse Event Report: TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)
Model Number IPN008820
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the product visist at 35w non-sterile lot# 73g2000119 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Stapler lost staples while being used.Fell from stapler.
 
Event or Problem Description
Stapler lost staples, while being used fell from stapler.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one unit 528236, visistat 35w non-sterile for investigation.The returned stapler was visually examined with and without magnification.Visual examination of the returned sample revealed, that there was one loose staple remaining in the cover block.The pusher and shuttle were both loose within the cover block as well.Upon further inspection, it was observed, that the bottom and rail were detached on one side of the cover block.It appears that the bottom was not properly welded onto the cover block.Which allowed the components within the cover block to become loose and fall out of the stapler.A nonconformance has been opened by the manufacturing site, as a result of this issue.

Brand Name
VISISTAT 35W NON-STERILE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11968593
Report Number3003898360-2021-00541
Device Sequence Number3173242
Product Code GDT
UDI-Device Identifier34026704630302
UDI-Public34026704630302
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN008820
Device Catalogue Number528236
Device Lot Number73G2000119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1